# SDR UALA2010052501787

- Difficulty date: May 25, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 48,355 hours, 13,482 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 58721
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT LENS BROKEN ROW 13.  NEEDS NEW LENS ASSY.  TAPED EDGES OF LENS TO HOLD DOWN. EMERGENCY LIGHT STILL VISIBLE AND SECURE. REPLACED EMERGENCY LIGHT TRACK COVER.
